ASPARTAME TOXICITY IS A POSSIBILITY

ASPARTAME is an artificial sweetener used widely as a substitute for sugar by those on weight loss programs and by diabetics.

Hundreds of foods on the supermarket shelves contain ASPARTAME.

As soon as ASPARTAME is dissolved in liquid it becomes unstable and begins to break down.   At 30 C for eight weeks, 38% of ASPARTAME will break down to produce free amino acids and methanol, which are toxic to the nervous system.

Adverse reactions can begin usually several weeks after initial consumption.

In a study published in “The Journal of Applied Nutrition” in 1988, 551 persons who reported reactions to ASPARTAME were surveyed, here is a very minimal report on that study:-

  • decreased  vision and varied eye problems – our of 140 people 25% experienced such disorders
  • tinnitus 73 or 13%
  • headaches 249 or 45%
  • severe depression 139 or 25%
  • palpitations and/or tachycardia 88 or 16%
  • nausea 79 or 14%
  • severe itching without rash 44 or 8%
  • diabetes (loss of control, precipitation of diabetes, aggravation of diabetic complications) 60 or 11%
  • frequent voiding 60 or 13%

When treating ASPARTAME TOXICITY, the liver should be supported to help detoxify the methanol and aldehydes produced during degradation.

Neuro-transmitter imbalances due to excessive phenylalanine and aspartic acids in the brain, can be offset by specific amino acid supplementation.

Anti-oxidants can help reduce free-radical damage to the brain.

The adverse reaction reports suggest that ASPARTAME should be avoided by children and those suffering any of the following chronic diseases:   diabetes, epilepsy, multiple sclerosis, chronic fatigue syndrome, Parkinsons and Alzheimers disease, Attention Deficit Hyper-active Disorder, chemical sensitivity and fibromyalgia.

Share This
This entry was posted in Uncategorized. Bookmark the permalink.

Leave a Reply

Your email address will not be published.

* Copy This Password *

* Type Or Paste Password Here *